# SDR SWAA041527

- Difficulty date: May 31, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,688 hours, 47,381 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26809
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY/DIVERSION, NR 1 ENGINE A SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED RT MLG UPLOCK HYDRAULIC LINE PER MM.
